# SDR 2B5A202010130001

- Difficulty date: September 23, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N649P
- Make and model: Pilats PC1245
- Aircraft serial: 649
- Aircraft time: 7,426 hours, 7,705 cycles
- Engine: Pwc PT6A67P
- Engine time: 512 hours, 515 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5532612042
- Condition: Corroded
- Location: Frame 38
- Part time: 7,426 hours, 7,705 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION UNDER NUMBER ONE BATTERY GROUNDING LUG.  THE FRAME THE LUG IS BOLTED TO REQUIRES REPAIR, PER PILATUS ENGINEERING PROVIDED REPAIR PROCEDURE.
